MathSciNet Relay Station
MathSciNet bibliographic data
MR34020 56.0X
Whitney, Hassler Classification of the mappings of a $3$-complex into a simply connected space. Ann. of Math. (2) 50, (1949). 270–284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement